# SDR CA190729006

- Difficulty date: July 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN PRESS WX LIGHT WHILE PASSING FL 200. RESET UNSUCCESSFUL. QRH ACTIONS CARRIED OUT, MANUAL MODE PRESSURIZATION UNSUCCESSFUL. DESCEND TO FL 70 & LANDED BACK. (TC# 20190729006)
